Alert archive / West Virginia / Flash Flood Warnings in 2018

Flash Flood Warning 7, NWS Charleston, WV

May 21, 20187 counties in West Virginia

NWS Charleston, WV issued this flash flood warning at May 21, 2018, 8:03 PM EDT for 7 counties in West Virginia. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2018, 8:03 PM EDT (00:03 UTC)
Expired
May 21, 2018, 11:00 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Braxton County, WV, Lewis County, WV, Nicholas County, WV, Pocahontas County, WV, Randolph County, WV, Upshur County, WV, Webster County, WV

The radar

The Charleston,WV radar (KRLX), 145 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 9:00 PM EDTFLASH FLOODGuardian, WVWATER COVERING HALF OF GUARDIAN DRIVE. ALSO, A MUDSLIDE OCCURRED ON GUARDIAN DRIVE AND ONE LANE IS CLOSED WITH THE OTHER LANE PASSABLE WITH 4 WHEEL DRIVE.
May 21, 10:00 PM EDTHEAVY RAIN 3.17Guardian, WVHEAVY RAIN REPORTED AT THE GUARDIAN GAUGE (GUAW2) FOR THE RIGHT FORK HOLLY.
May 21, 10:08 PM EDTFLASH FLOODGuardian, WVWATER COVERING HALF OF GUARDIAN DRIVE. ALSO, A MUDSLIDE OCCURRED ON GUARDIAN DRIVE AND ONE LANE IS CLOSED WITH THE OTHER LANE PASSABLE WITH 4 WHEEL DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 57 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2018-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2018-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

218 
WGUS51 KRLX 220003
FFWRLX
WVC007-041-067-075-083-097-101-220300-
/O.NEW.KRLX.FF.W.0007.180522T0003Z-180522T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
803 PM EDT MON MAY 21 2018

The National Weather Service in Charleston West Virginia has issued a

* Flash Flood Warning for...
  Northwestern Randolph County in northeastern West Virginia...
  Northeastern Pocahontas County in northeastern West Virginia...
  North central Nicholas County in southeastern West Virginia...
  Southern Lewis County in northern West Virginia...
  Southeastern Braxton County in north central West Virginia...
  Southern Upshur County in northeastern West Virginia...
  Northern Webster County in northeastern West Virginia...

* Until 1100 PM EDT

* At 803 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen. Flash flooding may already be occurring or will 
  begin shortly.

* Some locations that will experience flooding include...
  Elkins, Sutton, Webster Springs, Gassaway, Addison (Webster
  Springs), Mill Creek, Dailey, Holly River State, Beverly,
  Flatwoods, Womelsdorf (Coalton), Huttonsville, Alexander, Eden,
  Helvetia, Pickens, Cleveland, Waneta, Boggs and Little Birch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3896 7980 3867 7967 3841 8067 3868 8077

$$

KISTNER
2 follow-up statements
398 
WGUS71 KRLX 220122
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
922 PM EDT MON MAY 21 2018

WVC041-067-220129-
/O.CAN.KRLX.FF.W.0007.000000T0000Z-180522T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nicholas WV-Lewis WV-
922 PM EDT MON MAY 21 2018

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL NICHOLAS AND SOUTHERN
LEWIS COUNTIES IS CANCELLED...

Flooding is no longer expected to pose a threat as heavy rain has 
moved out of the area.  

LAT...LON 3867 7967 3845 8053 3858 8058 3854 8072
      3868 8077 3874 8045 3873 8045 3872 8041
      3873 8039 3875 8040 3881 8026 3881 8017
      3885 8004 3888 8000 3890 7992 3887 7984
      3888 7976

$$

WVC007-075-083-097-101-220300-
/O.CON.KRLX.FF.W.0007.000000T0000Z-180522T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Randolph WV-Pocahontas WV-Braxton WV-Upshur WV-Webster WV-
922 PM EDT MON MAY 21 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
WEST CENTRAL RANDOLPH...NORTHEASTERN POCAHONTAS...SOUTHEASTERN
BRAXTON...SOUTHERN UPSHUR AND NORTHERN WEBSTER COUNTIES...

At 919 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Two to 3 and a half inches of rain has 
already fallen in some areas. Flash flooding is likely occurring at 
this time and an additional half inch to an inch of rain will be 
possible Randolph County.

Some locations that will experience flooding include...
Sutton, Gassaway, Addison (Webster Springs), Mill Creek, Dailey,
Holly River State, Beverly, Huttonsville, Diana, Alexander,
Monterville, Eden, Helvetia, Pickens, Cleveland, Waneta, Little
Birch, Hacker Valley, Centralia and Kanawha Head.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3867 7967 3845 8053 3858 8058 3854 8072
      3868 8077 3874 8045 3873 8045 3872 8041
      3873 8039 3875 8040 3881 8026 3881 8017
      3885 8004 3888 8000 3890 7992 3887 7984
      3888 7976

$$

KISTNER
906 
WGUS71 KRLX 220251
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1051 PM EDT MON MAY 21 2018

WVC007-075-083-097-101-220300-
/O.EXP.KRLX.FF.W.0007.000000T0000Z-180522T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Randolph WV-Pocahontas WV-Braxton WV-Upshur WV-Webster WV-
1051 PM EDT MON MAY 21 2018

...THE FLASH FLOOD WARNING FOR WEST CENTRAL RANDOLPH...NORTHEASTERN
POCAHONTAS...SOUTHEASTERN BRAXTON...SOUTHERN UPSHUR AND NORTHERN
WEBSTER COUNTIES WILL EXPIRE AT 1100 PM EDT...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

LAT...LON 3867 7967 3845 8053 3858 8058 3854 8072
      3868 8077 3874 8045 3873 8045 3872 8041
      3873 8039 3875 8040 3881 8026 3881 8017
      3885 8004 3888 8000 3890 7992 3887 7984
      3888 7976

$$

KISTNER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 21, 5:13 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 21, 5:13 PM EDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
513 PM EDT Mon May 21 2018

.SYNOPSIS...
Weak warm front moves northward today. Cold front crosses
Tuesday night. High pressure to end the work week but more
unsettled weather arrives in time for the weekend.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 510 PM Monday...Increased PoP across most of the area with
thunderstorms being more widespread than previously forecast.
Radar is indicating numerous outflow boundaries that have been
the focus for new convection to initiate. Some storms have been
able to reach severe limits and this threat will continue into
this evening until about sunset. Flash flooding is also a
concern at this time.

As of 145 PM Monday...

Front which was stalled near I-64 is starting to drift back
north early this afternoon... a trend which should continue
through the remaining of the afternoon. Starting to get showers
popping up near and south of the front which will also
gradually expand in the instability of the warm sector this
afternoon and drift northward into this evening. Also currently have
a cluster of showers and storms approaching the far NW forecast
area which. Models had been struggling a bit with activity
north of the front, but HRRR seems to have latched on to this
and carries it across the NW corner of the CWA over the next
couple hours. Shear is not all that great today -- 0-6km bulk
shear maxes out around 25kts across the west and north, but with
plenty of instability some storms may become strong to severe
with gusty outflow and hail the main threat. With slower storm
motion and precipitable water around 1.5 inches, any repetitive
cells could lead to isolated water concerns.

In a rather juicy atmosphere think at least some isolated to
scattered showers and storms will linger through the night so
kept POPs going.

A cold front will approach from the west late Tuesday. Ahead of
this front we should see areas of showers and thunderstorms
across the forecast area. Did go with an area of likely POPs
crossing from west to east through the day associated with an
upper level shortwave trough running out ahead of the surface
cold front. With lots of clouds around all day, instability is
pretty sparse, but with the upper level support and some
surface convergence an isolated stronger storm or two is
possible.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 344 PM Tuesday...

The cold front will pass through Tuesday night into Wednesday
morning with a good chance showers and a few thunderstorms. A
drier airmass moves in behind this front by Wednesday afternoon
and persists through Thursday night. Dewpoints drop into the 50s
behind the front so a dry and rather comfortable period is
expected Wednesday night through Thursday night.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 344 PM Tuesday...

High pressure moves east of the area on Friday, and return flow
begins to transport increasing amounts of moisture northward
from the Gulf of Mexico and western Atlantic into our area.
Dewpoints will increase into the 60s on Friday and there will be
a small chance for a shower and/or storm to develop over our
southern counties. This threat for showers/storms will then
expand northward Saturday through Monday. Generally kept with
the blended model guidance for the weekend forecast to wash out
any model differences regarding how fast the moisture returns
and the track of the responsible storm system which develops
over the Gulf. This results in chance PoPs throughout the
weekend with highs in the 80s Friday and Saturday, dropping to
the 70s to near 80 on Monday.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
As of 145 PM Monday...

A warm front will lift through today with showers and
thunderstorms. Very tough to time these out to any specific
terminal so went with general vicinity mention right now and
expect amendments will be needed as cells approach different
sites. Coverage low enough to let this fall off overnight, but
still expect some echos on radar overnight. Ahead of a cold
front, expect more showers and storms on Tuesday.

Any storms will be capable of brief restrictions.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Timing and restrictions with convection
could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       21   22   23   00   01   02   03   04   05   06   07   08
EDT 1HRLY       17   18   19   20   21   22   23   00   01   02   03   04
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

AFTER 18Z TUESDAY...
Brief periods of IFR possible in showers and storms into Tuesday
night.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...MZ/30
NEAR TERM...MZ/MPK
SHORT TERM...ABE
LONG TERM...ABE/30
AVIATION...MZ
Hazardous weather outlook, May 21, 4:20 PM EDT, 3 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
420 PM EDT Mon May 21 2018

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-222030-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
420 PM EDT Mon May 21 2018

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Tonight.

An isolated severe thunderstorm will be possible early this evening.
Damaging winds and large hail are the primary threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ABE

In the hours before

Local storm report, May 21, 5:19 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
519 PM EDT MON MAY 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       FLEMING                 39.39N  81.61W
05/21/2018  M1.72 INCH       WASHINGTON         OH   COCORAHS

&&

EVENT NUMBER RLX1800019

ABE
Special weather statement, May 21, 5:24 PM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Charleston WV
524 PM EDT MON MAY 21 2018

WVZ018-028-029-212215-
Calhoun-Gilmer-Braxton-
524 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CALHOUN...
SOUTHWESTERN GILMER AND NORTHWESTERN BRAXTON COUNTIES...

At 523 PM EDT, a strong thunderstorm was located near Arnoldsburg, or
10 miles south of Grantsville, moving northeast at 15 mph.

Locations impacted include...
Arnoldsburg, Cedar Creek State Park, Shock, Exchange, Millstone,
Orma, Rosedale, Nicut, Stumptown, Cedarville and Normantown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3869 8109 3876 8117 3894 8092 3876 8071
TIME...MOT...LOC 2123Z 238DEG 15KT 3877 8105

08
Local storm report, May 21, 5:38 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
538 PM EDT MON MAY 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       WILLIAMSTOWN            39.40N  81.45W
05/21/2018  M2.24 INCH       WOOD               WV   MESONET

            AUTOMATED GAUGE WSTW2 RECORDED 0.59 INCHES IN 10
            MINUTES ENDING 415 PM WITH 2.24 INCHES TOTAL ENDING 445
            PM.

&&

EVENT NUMBER RLX1800020

ABE
Local storm report, May 21, 5:44 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
544 PM EDT MON MAY 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       ODD                     37.59N  81.19W
05/21/2018  M2.21 INCH       RALEIGH            WV   MESONET

            AUTOMATED GAUGE ODDW2 RECORDED 2.08 INCHES OF RAIN IN 2
            HOURS ENDING AT 300 PM WITH A STORM TOTAL OF 2.21
            INCHES.

&&

EVENT NUMBER RLX1800021

ABE
Special weather statement, May 21, 6:10 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Charleston WV
610 PM EDT MON MAY 21 2018

WVZ019-020-029>031-212300-
Doddridge-Harrison-Ritchie-Lewis-Gilmer-
610 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RITCHIE...
DODDRIDGE...NORTHEASTERN GILMER...LEWIS AND HARRISON COUNTIES...

At 610 PM EDT, a strong thunderstorm was located 9 miles north of
Glenville, moving east at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Clarksburg, Weston, Bridgeport, Stonewood, Nutter Fort, Salem,
Lumberport, West Union, Anmoore, Jackson Mill, Stonewall Jackson,
West Milford, Lost Creek, Jane Lew, Auburn, Wolf Summit, Newberne,
Alum Bridge, Center Point and Sedalia.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 79 between mile markers 91 and 123.
 Route 50 in West Virginia between mile markers 52 and 82.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3931 8020 3928 8020 3896 8037 3896 8089
      3914 8093 3945 8063 3945 8061 3944 8060
      3945 8058 3943 8058 3944 8056 3943 8054
      3944 8051 3945 8051
TIME...MOT...LOC 2210Z 259DEG 20KT 3907 8082

08
Local storm report, May 21, 7:08 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
708 PM EDT MON MAY 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             1 NNE OLDTOWN           38.45N  82.89W
05/21/2018  E0.88 INCH       GREENUP            KY   PUBLIC

            NICKEL SIZE HAIL REPORTED FOR 12 MINUTES NE OF OLDTOWN,
            KY.

&&

EVENT NUMBER RLX1800022

RG

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 4:11 PM EDTSpecial Weather StatementRLXKanawha49 min
May 22, 4:19 PM EDTSevere Thunderstorm WarningRLXClay, Kanawha, Putnam18 min
May 22, 5:09 PM EDTFlash Flood WarningRLXWebster3 hr
May 22, 6:15 PM EDTSpecial Weather StatementRLXTyler60 min
May 22, 6:35 PM EDTSevere Thunderstorm WarningRLXTyler40 min

Nearby

Flash Flood Warnings in West Virginia, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.